# SDR USAA2009033090712

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 29,059 hours, 10,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: 575
- Condition: Low Pressure
- Location: Service Door
- Part time: 27,206 hours, 9,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1546-CLT - AFT RIGHT SERVICE DOOR EMERGENCY ASSIST CYLINDER BELOW WEEKLY LIMITS.  SERVICED AFT RIGHT DOOR EMERGENCY ASSIST CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00.
